Alert archive / Wisconsin / Winter Storm Watches in 2012
Winter Storm Watch 4, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm watch at Dec 7, 2012, 3:08 PM CST for 8 counties in Wisconsin. It took effect at Dec 9, 2012, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 7, 2012, 3:08 PM CST (21:08 UTC)
- In effect from
- Dec 9, 2012, 6:00 AM CST
- Expired
- Dec 8, 2012, 2:53 PM CST
- In force
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 137 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -134 m²/s²
- 0-3 km storm-relative helicity
- -84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
288 WWUS43 KGRB 072108 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CST FRI DEC 7 2012 ...FIRST WINTER STORM TO IMPACT THE AREA LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT... .A LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE NORTHERN MISSISSIPPI VALLEY SATURDAY NIGHT AND NORTHERN WISCONSIN ON SUNDAY. THIS SYSTEM WILL BRING THE FIRST WIDESPREAD SNOW EVENT OF THE WINTER SEASON. FOR MOST LOCATIONS...THE SNOW WILL GRADUALLY DIMINISH SUNDAY NIGHT...AND WILL RESULT IN THE POSSIBILITY OF 4 TO 6 INCHES OF ACCUMULATION OVER PARTS OF CENTRAL AND MOST OF NORTH- CENTRAL WISCONSIN. LOCATIONS WITHIN VILAS COUNTY MAY SEE LOCALLY HIGHER AMOUNTS DUE TO ADDITIONAL LAKE EFFECT SNOW WHICH WILL BE IMPACTING THE COUNTY THROUGH MONDAY MORNING. WIZ010-018-030-080500- /O.NEW.KGRB.WS.A.0004.121209T0900Z-121210T0600Z/ ONEIDA-LINCOLN-MARATHON- INCLUDING THE CITIES OF...RHINELANDER...TOMAHAWK...WAUSAU 308 PM CST FRI DEC 7 2012 ...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING. * SNOW WILL BEGIN TO MOVE INTO THE AREA LATE SATURDAY NIGHT...AND IT WILL CONTINUE THROUGH SUNDAY EVENING. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES BY THE TIME THE SNOW DIMINISHES SUNDAY EVENING. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WIZ011>013-019-080500- /O.NEW.KGRB.WS.A.0004.121209T1200Z-121210T0900Z/ FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE- INCLUDING THE CITIES OF...CRANDON...ANTIGO 308 PM CST FRI DEC 7 2012 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT. * SNOW WILL BEGIN TO MOVE INTO THE AREA EARLY SUNDAY MORNING...AND IT WILL CONTINUE THROUGH SUNDAY NIGHT. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES BY THE TIME THE SNOW DIMINISHES SUNDAY EVENING. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WIZ005-080500- /O.NEW.KGRB.WS.A.0004.121209T1200Z-121210T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 308 PM CST FRI DEC 7 2012 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING. * SNOW WILL BEGIN TO MOVE INTO THE AREA EARLY SUNDAY MORNING...AND IT WILL CONTINUE THROUGH SUNDAY NIGHT. ADDITIONAL LAKE EFFECT SNOW SHOWERS WILL FOLLOW IN THE WAKE OF THE STORM THROUGH MIDDAY MONDAY. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES THROUGH SUNDAY EVENING. AN ADDITIONAL 1 TO 3 INCHES OF LAKE EFFECT SNOW WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH MIDDAY MONDAY WHICH WILL BRING TOTAL ACCUMULATIONS TO 5 TO 8 INCHES. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MPC
4 follow-up statements
380 WWUS43 KGRB 080422 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1022 PM CST FRI DEC 7 2012 ...FIRST WINTER STORM TO IMPACT THE AREA LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT... .A LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE NORTHERN MISSISSIPPI VALLEY SATURDAY NIGHT AND NORTHERN WISCONSIN ON SUNDAY. THIS SYSTEM WILL BRING THE FIRST WIDESPREAD SNOW EVENT OF THE WINTER SEASON. FOR MOST LOCATIONS...THE SNOW WILL GRADUALLY DIMINISH SUNDAY NIGHT...AND WILL RESULT IN THE POSSIBILITY OF 4 TO 6 INCHES OF ACCUMULATION OVER PARTS OF CENTRAL AND MUCH OF NORTH-CENTRAL WISCONSIN. LOCATIONS WITHIN VILAS COUNTY MAY SEE LOCALLY HIGHER AMOUNTS DUE TO ADDITIONAL LAKE EFFECT SNOW WHICH WILL BE IMPACTING THE COUNTY THROUGH MONDAY MORNING. WIZ010-018-030-081230- /O.CON.KGRB.WS.A.0004.121209T0900Z-121210T0600Z/ ONEIDA-LINCOLN-MARATHON- INCLUDING THE CITIES OF...RHINELANDER...TOMAHAWK...WAUSAU 1022 PM CST FRI DEC 7 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING... * SNOW WILL BEGIN TO MOVE INTO THE AREA LATE SATURDAY NIGHT... AND IT WILL CONTINUE THROUGH SUNDAY EVENING. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES BY THE TIME THE SNOW DIMINISHES SUNDAY EVENING. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WIZ011>013-019-081230- /O.CON.KGRB.WS.A.0004.121209T1200Z-121210T0900Z/ FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE- INCLUDING THE CITIES OF...CRANDON...ANTIGO 1022 PM CST FRI DEC 7 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * SNOW WILL BEGIN TO MOVE INTO THE AREA EARLY SUNDAY MORNING... AND IT WILL CONTINUE THROUGH SUNDAY NIGHT. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES BY THE TIME THE SNOW DIMINISHES SUNDAY EVENING. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WIZ005-081230- /O.CON.KGRB.WS.A.0004.121209T1200Z-121210T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1022 PM CST FRI DEC 7 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... * SNOW WILL BEGIN TO MOVE INTO THE AREA EARLY SUNDAY MORNING... AND IT WILL CONTINUE THROUGH SUNDAY NIGHT. ADDITIONAL LAKE EFFECT SNOW SHOWERS WILL FOLLOW IN THE WAKE OF THE STORM THROUGH MIDDAY MONDAY. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES THROUGH SUNDAY EVENING. AN ADDITIONAL 1 TO 3 INCHES OF LAKE EFFECT SNOW WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH MIDDAY MONDAY WHICH WILL BRING TOTAL ACCUMULATIONS TO 5 TO 8 INCHES. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
504 WWUS43 KGRB 081010 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CST SAT DEC 8 2012 ...FIRST WINTER STORM TO IMPACT THE AREA STARTING SUNDAY MORNING AND CONTINUING INTO SUNDAY NIGHT... .A LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE NORTHERN MISSISSIPPI VALLEY AND NORTHERN WISCONSIN ON SUNDAY. THIS SYSTEM WILL BRING THE FIRST WIDESPREAD SNOW EVENT OF THE WINTER SEASON. FOR MOST LOCATIONS...THE SNOW WILL GRADUALLY DIMINISH SUNDAY NIGHT...AND WILL RESULT IN THE POSSIBILITY OF 4 TO 6 INCHES OF ACCUMULATION OVER PARTS OF CENTRAL AND MUCH OF NORTH-CENTRAL WISCONSIN. LOCATIONS WITHIN VILAS COUNTY MAY SEE LOCALLY HIGHER AMOUNTS DUE TO ADDITIONAL LAKE EFFECT SNOW WHICH WILL BE IMPACTING THE COUNTY THROUGH MONDAY MORNING. WIZ010>013-018-019-030-081815- /O.EXT.KGRB.WS.A.0004.121209T1200Z-121210T0600Z/ ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MARATHON- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO...WAUSAU 410 AM CST SAT DEC 8 2012 ...WINTER STORM WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * SNOW WILL BEGIN TO MOVE INTO THE AREA SUNDAY MORNING...AND WILL CONTINUE THROUGH SUNDAY EVENING. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES BY THE TIME THE SNOW DIMINISHES SUNDAY EVENING. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WIZ005-081815- /O.CON.KGRB.WS.A.0004.121209T1200Z-121210T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 410 AM CST SAT DEC 8 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... * SNOW WILL BEGIN TO MOVE INTO THE AREA SUNDAY MORNING...AND WILL CONTINUE THROUGH SUNDAY NIGHT. ADDITIONAL LAKE EFFECT SNOW SHOWERS WILL FOLLOW IN THE WAKE OF THE STORM THROUGH MIDDAY MONDAY. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES THROUGH SUNDAY EVENING. AN ADDITIONAL 1 TO 3 INCHES OF LAKE EFFECT SNOW WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH MIDDAY MONDAY WHICH WILL BRING TOTAL ACCUMULATIONS TO 5 TO 8 INCHES. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
505 WWUS43 KGRB 081749 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1149 AM CST SAT DEC 8 2012 ...FIRST WINTER STORM TO IMPACT THE AREA STARTING SUNDAY MORNING AND CONTINUING INTO SUNDAY NIGHT... .A LOW PRESSURE SYSTEM WILL SLOWLY MOVE ACROSS THE NORTHERN MISSISSIPPI VALLEY ON SUNDAY. THIS SYSTEM WILL BRING THE FIRST WIDESPREAD SNOW EVENT OF THE WINTER SEASON. FOR MOST LOCATIONS...THE SNOW IS EXPECTED TO GRADUALLY DIMINISH SUNDAY NIGHT...AND MAY RESULT IN 4 TO 6 INCHES OF ACCUMULATION OVER PARTS OF CENTRAL AND MUCH OF NORTH-CENTRAL WISCONSIN. LOCALLY HIGHER SNOWFALL TOTALS ARE POSSIBLE IN VILAS COUNTY DUE TO ADDITIONAL LAKE EFFECT SNOW WHICH MAY IMPACT THE COUNTY THROUGH MONDAY MORNING. WIZ010>013-018-019-030-090200- /O.CON.KGRB.WS.A.0004.121209T1200Z-121210T0600Z/ ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MARATHON- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO...WAUSAU 1149 AM CST SAT DEC 8 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * SNOW WILL BEGIN TO MOVE INTO THE AREA SUNDAY MORNING...AND WILL CONTINUE THROUGH SUNDAY EVENING. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. * TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES BY THE TIME THE SNOW DIMINISHES SUNDAY NIGHT. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WIZ005-090200- /O.CON.KGRB.WS.A.0004.121209T1200Z-121210T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1149 AM CST SAT DEC 8 2012 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... * SNOW WILL BEGIN TO MOVE INTO THE AREA LATE SUNDAY MORNING...AND CONTINUE THROUGH SUNDAY NIGHT. ADDITIONAL LAKE EFFECT SNOW SHOWERS ARE POSSIBLE IN THE WAKE OF THE STORM THROUGH MIDDAY MONDAY. THE HEAVIEST SNOW WILL LIKELY FALL LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES THROUGH SUNDAY EVENING. AN ADDITIONAL 1 TO 3 INCHES OF LAKE EFFECT SNOW IS POSSIBLE LATE SUNDAY NIGHT THROUGH MIDDAY...BRINGING TOTAL ACCUMULATIONS TO 5 TO 8 INCHES. * THE SNOW WILL CREATE DANGEROUS TRAVELING CONDITIONS ON AREA ROADWAYS AND IMPACT AIR TRAVEL ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
538 WWUS43 KGRB 082053 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CST SAT DEC 8 2012 ...SNOW EXPECTED TO CREATE HAZARDOUS TRAVEL CONDITIONS SUNDAY AND SUNDAY NIGHT... .A LOW PRESSURE SYSTEM WILL SLOWLY TRACK ACROSS THE NORTHERN PLAINS TONIGHT...AND INTO WISCONSIN ON SUNDAY. THE LOW WILL STALL ACROSS THE AREA AND WEAKEN AS A STRONGER SYSTEM FORMS FARTHER SOUTHEAST OVER THE LOWER GREAT LAKES REGION SUNDAY EVENING. SNOW FROM THE PLAINS STORM IS EXPECTED TO SPREAD ACROSS WISCONSIN SUNDAY MORNING...AND THEN CONTINUE INTO SUNDAY EVENING BEFORE DIMINISHING. WIZ005-090500- /O.UPG.KGRB.WS.A.0004.121209T1200Z-121210T1800Z/ /O.NEW.KGRB.WW.Y.0013.121209T1200Z-121210T1200Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 253 PM CST SAT DEC 8 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW SHOULD BEGIN ACROSS THE AREA EARLY SUNDAY MORNING. THE HEAVIEST SNOW SHOULD FALL DURING THE AFTERNOON AND EARLY EVENING HOURS...BEFORE THE SNOW DIMINISHES AFTER MIDNIGHT. * A TOTAL ACCUMULATION OF 5 TO 7 INCHES IS EXPECTED BY LATE SUNDAY NIGHT. * THE SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS. * SCATTERED SNOW SHOWERS WILL LINGER MONDAY...WITH ANOTHER INCH OR SO OF ACCUMULATION POSSIBLE DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ010-011-018-019-030-090500- /O.UPG.KGRB.WS.A.0004.121209T1200Z-121210T0600Z/ /O.NEW.KGRB.WW.Y.0013.121209T1200Z-121210T1200Z/ ONEIDA-FOREST-LINCOLN-LANGLADE-MARATHON- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO...WAUSAU 253 PM CST SAT DEC 8 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW SHOULD BEGIN ACROSS THE AREA EARLY SUNDAY MORNING. THE HEAVIEST SNOW SHOULD FALL DURING THE AFTERNOON AND EARLY EVENING HOURS...BEFORE THE SNOW DIMINISHES AFTER MIDNIGHT. * A TOTAL ACCUMULATION OF 4 TO 7 INCHES IS EXPECTED BY LATE SUNDAY NIGHT. * THE SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ012-013-090500- /O.UPG.KGRB.WS.A.0004.121209T1200Z-121210T0600Z/ /O.NEW.KGRB.WW.Y.0013.121209T1500Z-121210T1200Z/ FLORENCE-NORTHERN MARINETTE- 253 PM CST SAT DEC 8 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW SHOULD BEGIN ACROSS THE AREA MID-MORNING SUNDAY. THE HEAVIEST SNOW SHOULD FALL DURING THE AFTERNOON AND EARLY EVENING HOURS...BEFORE THE SNOW DIMINISHES AFTER MIDNIGHT. * A TOTAL ACCUMULATION OF 4 TO 6 INCHES IS EXPECTED BY LATE SUNDAY NIGHT. * THE SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ035-036-090500- /O.NEW.KGRB.WW.Y.0013.121209T1200Z-121210T1200Z/ WOOD-PORTAGE- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT 253 PM CST SAT DEC 8 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM CST MONDAY. * SNOW SHOULD BEGIN ACROSS THE AREA EARLY SUNDAY MORNING. THE HEAVIEST SNOW SHOULD FALL DURING THE AFTERNOON AND EARLY EVENING HOURS...BEFORE THE SNOW DIMINISHES AFTER MIDNIGHT. * A TOTAL ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED BY LATE SUNDAY NIGHT. * THE SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ020-021-031-037-045-073-074-090500- /O.NEW.KGRB.WW.Y.0013.121209T1500Z-121210T1200Z/ MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-WAUSHARA- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ 253 PM CST SAT DEC 8 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY. * SNOW SHOULD BEGIN ACROSS THE AREA MID-MORNING SUNDAY. THE HEAVIEST SNOW SHOULD FALL DURING THE AFTERNOON AND EARLY EVENING HOURS...BEFORE THE SNOW DIMINISHES AFTER MIDNIGHT. * A TOTAL ACCUMULATION OF 3 TO 5 INCHES IS EXPECTED BY LATE SUNDAY NIGHT. * THE SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ MG/SKOWRONSKI
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm watch went out at Dec 7, 2:43 PM CST, 25 minutes earlier.
Area forecast discussion, Dec 7, 2:43 PM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 243 PM CST FRI DEC 7 2012 .SHORT TERM...TONIGHT AND SATURDAY...THE MAIN FCST CONCERNS ARE PCPN TRENDS AND SNOWFALL AMOUNTS TONIGHT INTO EARLY SATURDAY... AND SKY COVER AND TEMPERATURES ON SATURDAY. A LARGE AREA OF LIGHT TO OCCASIONALLY MODERATE SNOW WAS ONGOING OVER SE SD...SW MN AND NE IA THIS AFTERNOON. THE SNOW WAS ASSOCIATED WITH AN APPROACHING S/W TROF...A JET STREAK...AND MID-LEVEL FRONTOGENETIC FORCING. OVER WI...THE LOWER ATMOSPHERE REMAINED FAIRLY DRY...WITH MAINLY MID-LEVEL CLOUDS OVERSPREADING THE REGION AT THIS TIME. BASED ON UPSTREAM RADAR/SFC OBS TRENDS...THE STRENGTH OF THE INCOMING FORCING...AND A MODEL TREND TOWARD BETTER SATURATION OF THE LOWER ATMOSPHERE...HAVE DECIDED TO INCREASE POPS TO LIKELY OVER THE SOUTHERN TWO-THIRDS OF THE CWA...AND MENTION SOME ACCUMULATIONS IN THE FCST. LITTLE ACCUMULATION IS EXPECTED IN THE FAR NORTH...BUT MUCH OF THE CWA SHOULD SEE A HALF INCH TO AN INCH. NE WINDS... COMBINED WITH LAKE-H8 DELTA-T'S OF 13-14 C MAY LEAD TO SOME LAKE- ENHANCEMENT OVER KEWAUNEE/MANITOWOC COUNTIES...ALTHOUGH THE POTENTIAL FOR A BRIEF MIX WITH RAIN MAY REDUCE THE ACCUMS RIGHT ALONG THE SHORELINE. WILL HEDGE THE SNOWFALL FCST HIGHER THERE... AND MENTION ACCUMS OF 1-2 INCHES FOR KEW/MTW COUNTIES. ANOTHER SCENARIO WHERE HIGHER ACCUMS COULD BE SEEN IS IF A WELL-DEFINED FRONTOGENTIC BAND DEVELOPS. THERE WAS A NICE BAND OVER SOUTH DAKOTA EARLIER...WITH SOME 1/2SM VSBYS NOTED ON OBS SITES WITHIN IT. THERE IS A STEADY SIGNAL FOR FRONTOGENETIC FORCING AND SOME EPV (INSTABILITY) DURING THE OVERNIGHT PERIOD...ESP ACROSS PARTS OF C/EC WI...SO THIS BEARS WATCHING FOR A NARROW CORRIDOR OF HIGHER SNOWFALL AMOUNTS. THE SNOW IS EXPECTED TO PULL OUT OF EC WI EARLY ON SATURDAY...WITH A GRADUAL CLEARING TREND DURING THE LATE MORNING AND EARLY AFTERNOON. EXPECT PARTLY CLOUDY CONDITONS BY AFTERNOON...WITH HIGHS ONLY WARMING INTO THE 30S. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. MODELS ARE IN DECENT AGREEMENT WITH THE LARGE SCALE FEATURES THROUGH ABOUT 00Z TUESDAY BEFORE SPLIT FLOW DEVELOPS OVER MUCH OF THE CONTINENT...WHILE RIDGING REMAINS PRESENT OVER THE EASTERN PACIFIC AND ALSO THE NORTHERN ATLANTIC. OBVIOUSLY THE MAIN FORECAST CONCERN OVER THIS PERIOD IS THE STORM SYSTEM THAT WILL IMPACT THE AREA MAINLY LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT. MEDIUM RANGE MODELS CONTINUE TO HAVE SOME DIFFERENCES IN REGARDS TO THEIR MASS FIELDS AND ALSO THEIR TIMING...WHICH SIGNIFICANTLY IMPACTS THE DETAILS OF THIS SYSTEM. LATEST GFS ENSEMBLE MEAN AND SREF ENSEMBLE INDICATES A FLATTER AND MORE SUPPRESSED NORTHERN STREAM WAVE WHICH FAVORS THE ECMWF SOLUTION...WHILE THE LATEST GFS/NAM HAVE A MORE DEVELOPED NORTHERN STREAM WAVE AND ASSOCIATED SURFACE LOW. THE ECMWF REMAINS THE MOST CONSISTENT MODEL OVER THE PAST SEVERAL DAYS OF RUNS SO WILL SIDE WITH THAT DIRECTION. FOR LATER PERIODS...A BLEND OF THE GFS/ECMWF WILL SUFFICE. SATURDAY NIGHT THROUGH MONDAY...POSITIVELY TILTED NORTHERN STREAM SHORTWAVE TROUGH WILL BE MOVING EAST OVER THE NORTHERN PLAINS SATURDAY NIGHT. AS THE WAVE DRAWS CLOSER TO THE REGION...WEAK ISENTROPIC ASCENT WILL DEVELOP ON THE 280-285K PRESSURE SURFACES LATE SATURDAY NIGHT. MUCH OF THIS ASCENT WILL GO INTO SATURATING THE MID LEVELS...SO PRECIP MAY NOT ARRIVE UNTIL LATE SATURDAY NIGHT INTO CENTRAL WISCONSIN. THOUGH THE MAIN SURFACE LOW WILL DEVELOP OVER THE MID-MISSISSIPPI VALLEY...AN INVERTED SURFACE TROUGH AND BROAD 850MB LOW WILL PASS ACROSS THE REGION ON SUNDAY. DO SEE EVIDENCE OF A WEAK COUPLED JET STRUCTURE THAT WILL MOVE INTO SOUTHERN AND CENTRAL WISCONSIN SUNDAY MORNING AND BROAD UPPER DIVERGENCE TO YIELD DECENT UPPER SUPPORT. THE BEST FORCING SEEMS TO PASS OVER CENTRAL TO NORTH-CENTRAL WISCONSIN...WHERE THE COLDER AIR WILL BE IN PLACE ALOFT. THERE IS ALSO NEGATIVE EPV OVER NORTHERN WISCONSIN ON SUNDAY WITHIN THE ISENTROPIC ASCENT ZONE...THOUGH THE DENDRITIC GROWTH ZONE IS NOT PARTICULARLY DEEP. FURTHER SOUTH...TEMPERATURE PROFILES DO LOOK COLDER OVER CENTRAL AND EASTERN WISCONSIN THAN THEY DID YESTERDAY...WHICH WOULD CORRELATE TO MORE OF A STRAIGHT SNOWFALL AS OPPOSED TO A MIX OR ALL RAIN (EXCEPT NEAR THE LAKESHORE). HOWEVER... TOUGH TO BECOME CONFIDENT IN THE THERMAL PROFILE HERE...AS MODELS HAVE BEEN WAFFLING BACK AND FORTH. TIMING-WISE...THE BULK OF THE PRECIP NOW LOOKS TO OCCUR LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON BEFORE DIMINISHING SUNDAY EVENING FROM SOUTHWEST TO NORTHEAST. BLENDING VARIOUS QPFS AND SNOWFALL RATIO GRIDS YIELDS ABOUT 4-6 INCHES OVER CENTRAL AND NORTH-CENTRAL WISCONSIN...AND 2-4 INCHES FROM THE LAKESHORE TO THE WESTERN PART OF THE FOX VALLEY AND BAYSHORE. AN ADDITIONAL 1-3 INCHES MAY FALL OVER N-C WISCONSIN AS LAKE EFFECT SNOW RAMPS UP LATE SUNDAY NIGHT THROUGH MIDDAY MONDAY. WINDS WILL NOT BE MUCH OF A FACTOR THROUGH THIS EVENT AS THE PRESSURE GRADIENT WILL BE BAGGING WITH THE INVERTED TROUGH MOVING THROUGH. BASED ON COORDINATION WITH SURROUNDING OFFICES...WILL HOIST A WINTER STORM WATCH NORTHWEST OF A MARATHON CO. TO NORTHERN MARINETTE CO. LINE FOR 4-6 INCHES OF SNOW PLUS THE FIRST SNOW OF THE SEASON FOR MANY PLACES. ARCTIC AIR WILL FILTER ACROSS THE REGION BEHIND THE SYSTEM LATE SUNDAY NIGHT THROUGH MONDAY. SOME SNOW SHOWERS/FLURRIES WILL LIKELY LINGER ON MONDAY OVER NE WISCONSIN WHERE DEEPER MOISTURE AND CYCLONIC FLOW WILL BE SLOW TO MOVE OUT. PARTIAL CLEARING WILL WORK INTO CENTRAL AND POSSIBLY NORTH-CENTRAL WISCONSIN MONDAY AFTERNOON AS THE SURFACE RIDGE AXIS MOVES IN. HIGHS ONLY IN THE 20S. REST OF THE FORECAST...HIGH PRESSURE WILL MOVE OVER THE AREA MONDAY NIGHT. WITH AT LEAST A PERIOD OF CLEARING AND FRESH SNOW COVER...TEMPS COULD REALLY TAKE A NOSE DIVE. WILL LOWER TEMPS. THE NEXT NORTHERN STREAM SHORTWAVE WILL PUSH A LOW PRESSURE SYSTEM ACROSS LAKE SUPERIOR OR FAR SOUTHERN ONTARIO ON TUESDAY. WILL SEE AN INCREASE OF MID AND HIGH CLOUDS AHEAD OF THIS SYSTEM...BUT THE ONLY CHANCE OF SNOW WILL RESIDE OVER FAR N-C WISCONSIN WHERE AN ARCTIC FRONT WILL DROP SOUTH IN THE AFTERNOON AND EVENING. MODERATING TEMPS WILL OCCUR WEDNESDAY INTO WEDNESDAY NIGHT AS RETURN FLOW RAMPS UP AHEAD OF THE NEXT FRONT DUE TO ARRIVE IN THE THURSDAY/THURSDAY NIGHT PERIOD. NOT MUCH FORCING ALOFT AS THE FRONT APPROACHES SO POPS WILL BE LOW. && .AVIATION...LIGHT NORTH FLOW OFF LAKE SUPERIOR WAS HELPING TO MAINTAIN AN AREA OF MVFR CIGS OVER FAR NORTHERN WI EARLY THIS AFTERNOON. THESE SHOULD GRADUALLY MIX OUT LATE THIS AFTERNOON. OTHERWISE...THE MAIN AVIATION CONCERN WILL BE VSBYS/CIGS ASSOCIATED WITH LIGHT SNOW TONIGHT INTO EARLY SATURDAY. CONDITIONS ARE EXPECTED TO DETERIORATE TO MVFR/IFR ONCE THE STEADIER SNOW DEVELOPS. THE BEST PERIOD FOR STEADY SNOW SHOULD BE FROM 04Z-10Z AT RHI/CWA/AUW...AND 08Z-13Z AT ATW/GRB. THERE IS SOME POTENTIAL FOR SOME LAKE ENHANCEMENT IN PARTS OF KEWAUNEE/MANITOWOC COUNTIES LATE TONIGHT INTO EARLY SATURDAY... SO SNOW BANDS COULD BECOME MORE INTENSE THERE. THE SNOW COULD ALSO BRIEDLY MIX WITH RAIN ALONG THE LKSHR. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING FOR WIZ010-018-030. WINTER STORM WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR WIZ011>013-019. WINTER STORM WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR WIZ005. && TSK/MPC
Hazardous weather outlook, Dec 7, 2:55 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CST FRI DEC 7 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 255 PM CST FRI DEC 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW WILL CAUSE UNTREATED ROADS...BRIDGES AND SIDEWALKS TO BECOME SLICK TONIGHT INTO EARLY SATURDAY. MOST OF THE REGION SHOULD SEE AROUND AN INCH OF SNOW...WITH LOCALLY HIGHER AMOUNTS IN SOUTHERN KEWAUNEE AND MANITOWOC COUNTIES...AND LOWER AMOUNTS OVER THE FAR NORTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL IS LIKELY LATE SATURDAY NIGHT INTO SUNDAY EVENING ACROSS MUCH OF THE AREA...AND INTO MONDAY MORNING ACROSS NORTHERN WISCONSIN. A SIGNIFICANT STORM IS EXPECTED TO BRING AN ACCUMULATING SNOWFALL TO THE AREA...BEGINNING AS EARLY AS LATE SATURDAY NIGHT AND CONTINUING INTO SUNDAY NIGHT. INDICATIONS ARE THAT LOCATIONS WITHIN PARTS OF CENTRAL AND MOST OF NORTH-CENTRAL WISCONSIN WILL SEE ACCUMULATIONS BETWEEN 4 AND 6 INCHES. PLEASE REFER TO THE LATEST WINTER WEATHER HEADLINES FOR MORE INFORMATION. THE REMAINING PARTS OF CENTRAL WISCONSIN AND ALSO ALL OF NORTHEAST WISCONSIN WILL LIKELY SEE 2 TO 4 INCHES OF SNOW...WHICH WILL SIGNIFICANTLY IMPACT TRAVELING CONDITIONS BOTH BY LAND AND BY AIR. LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO MONDAY ACROSS FAR NORTHERN WISCONSIN BEFORE ENDING MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD THEIR SNOW MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY LATE TONIGHT OR SATURDAY MORNING. LMZ521-522-541>543-082100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 255 PM CST FRI DEC 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TSK/MPC
Nearby
Winter Storm Watches in Wisconsin, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.